MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC CAREEVENT

PHILIPS NORTH AMERICA LLC CAREEVENT
Model Number 866435
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code Respiratory Arrest (4461)
Date of Event 11/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow-up report will be submitted upon completion of the investigation.
 
Event or Problem Description
The customer reported that a patient went into severe desaturation and they were unsure if the event alarmed within careevent.
 
Event or Problem Description

Brand Name
CAREEVENT
Common Device Name
CAREEVENT
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
Manufacturer (Section G)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
Manufacturer Contact
derek sammarco
222 jacobs st
cambridge, MA 02141
6172455900
MDR Report Key12872721
Report Number1218950-2021-11135
Device Sequence Number6025143
Product Code MSX
UDI-Device Identifier00884838099128
UDI-Public00884838099128
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K161164
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number866435
Device Catalogue Number866435
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2021
Supplement Date Received by Manufacturer11/12/2021
Initial Report FDA Received Date11/24/2021
Supplement Report FDA Received Date02/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age1 YR
Patient SexFemale